# SDR QXEA200500203

- Difficulty date: February 9, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 17,181 hours, 24,766 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 574205A
- Part serial: 758
- Condition: Inoperative
- Location: Mlg
- Part time: 7,599 hours, 11,195 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2039 - ON APPROACH, THE GEAR HANDLE WAS PUT DOWN BUT THE GEAR DID NOT COME DOWN AND THREE RED LIGHTS WERE ILLUMINATED.  NORMAL HYDRAULIC PRESSURE AND QUANTITY WERE NOTED.  THE GEAR EVENTUALLY CAME DOWN USING THE ALT EXTENSION METHOD.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR SELECTOR VALVE IAW AMM 32-33-11.  OPS CHECKS GOOD.
